# SDR REXA2024082700665

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 22,460 hours, 16,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH AFT-MOST E-LIGHT INOP.    RE-LAMPED LIGHT P/N ON/OFF 8GH002473-08 IAW AMM 33-51-15. OPS CHECK GOOD.
